MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 30ML LL TIP CONV PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 30ML LL TIP CONV PAK
Catalog Number 305618
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was provided that bd syringe 30ml ll tip conv pak foreign matter it was reported by the customer that in 30 ml syringe, rejected 7 syringes the white material is on the center top of the plunger.Verbatim: 1- (b)(6) brought us rejected syringes from one of the cefazolin 1 g in ns 25 ml syringe batch # 0000521073.If you look at the pictures attached there is white flaky light material which is stuck either on the middle top section of the plunger or right or left side of the plunger.Moreover, there are other type of particles stuck either on the inside wall of the syringe barrel.(b)(6) we will discuss tomorrow about these 30 cc syringe lot, mentioned above.The rejection rate is high (15 in a batch of 100).2- another batch # 0000521105 ceftriaxone 2 g in 20 ml sterile water inj.In 30 ml syringe, rejected 7 syringes, one picture attached at the end.The white material is on the center top of the plunger.Can be seen with zoom in.3- (b)(6) we also need to discuss the previous lot put on hold, where found material on top of the plunger.Testing was done on that syringe by using em plate and no growth was observed.Refer attached e-mail for pictures taken before testing.Additional information: we wanted to complain about 30 cc bd syringes where we are experiencing foreign particles and materials stuck on the plunger.Material item code 305618, lot 4215257.This first one was bad, see first 5 pictures attached.This syringe had foreign material around the neck area of the syringe, on top of the plunger, inside thumb holder area.We put this lot 4215257 on hold.We put the rest of the quantity (590 ea) on hold.(this happened on few weeks back and syringe was not kept.However, pictures were taken) material item code 305618, lot 4305922, we have 15 syringes rejected after filling.See 3 example pictures attached.In a sequence 6, 7, 8.On the plunger area and on the top of plunger a white color flaky material stuck on the plunger.(syringe samples are available).This incident happened couple days back.Material item code 305618, lot 4305922, we have 7 syringes rejected after filling.See reference picture attached at the end.The white material is right on the top of the plunger.We have consumed this lot 4305922 or in filling process.(samples are available).This incident happened couple days back.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 14 photos and 11 physical samples submitted for evaluation.The reported issue of foreign matter was not confirmed upon inspection and testing of the samples.Analysis of the sample showed that no defects or imperfections were observed.Review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 30ML LL TIP CONV PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21710457
Report Number9610847-2025-00081
Device Sequence Number4656346
Product Code FMF
UDI-Device Identifier00382903056187
UDI-Public(01)00382903056187(10)4305922
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305618
Device Lot Number4305922
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown